# SDR UALA2011012800470

- Difficulty date: January 27, 2011
- Submitted: February 15, 2011
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 79,066 hours, 12,787 cycles
- Engine: Pwa PW4060
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Damaged
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOT ABLE TO ACCESS EICAS STATUS, EPCS, ELECT HYD PAGES.  NOTICED OUTFLOW VALVE CLOSED.  CHECKED BREAKERS, PARKING BRAKE AND MADE SURE GEAR WAS NOT SLUGGED.  RAM AIR DOORS ARE OPEN.  ACFT IS IN AIR MODE. PSEU FAULTING S268 SENSOR.  REPLACED S268 SENSOR AND REWIRED TO J4 JUCTION BOX TO CONNECTOR D5032P, OPS CHECKED GOOD, NO FAULTS.
